# SDR SA08022

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Condition: Overheated
- Location: Zone 700
- Part time: 29,022 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 393 - LAS TO DFW - AFTER TAKEOFF, THE NR 3 MLG BRAKE HEATED UP TO 310 DEGREES CELSIUS.  THE CREW LOWERED THE LANDING GEAR AND ALLOWED THE BRAKES TO COOL TO 250 DEGREES CELSIUS.  THE LANDING GEAR WAS THEN RETRACTED AND THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE NUMBER THREE BRAKE TEMPERATURE INDICATION SYSTEM ON MEL.  THE NUMBER THREE BRAKE ASSEMBLY WAS LATER REPLACED.
